# SDR FDEA201403030437

- Difficulty date: March 3, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N794FD
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 67,032 hours, 23,649 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 146N10374
- Condition: Chafed
- Location: Bs 1620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LT SIDE FRAME BS 1620, FAILSAFE CHAFED BETWEEN STRINGERS 29R & 29L.  REPAIRED IAW EAF-5310-T0306258 PART 1.   REPAIR IS MAJOR.
